# SDR ARWA20050303

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,165 hours, 25,895 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Resistor
- Part number: TA0603
- Part serial: NSN
- Condition: Failed
- Location: Climate Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

ON TOP OF CLIMB, A BURNING ODOR & SMOKE APPEARED IN COCKPIT, REPEATEDLY PERFORMED APPROPRIATE CHECKLIST;  PERFORMED FUEL DUMPING PER ABNORMAL CHECKLIST; PULLED CUR.  C/B PER EMERGENCY CHECKLIST.  SMOKE SOURCE IDENTIFIED AT LOW BLOW FAN RESISTOR "COCKPIT CLIMATE CONTROL"; REMOVED & WIRING STOWED HI-BLOW; OPS NORMAL IAW TECH AIR MM ON STC NR ST145CH, SEE 4-M LOW BLOW; INSPECTED FUEL DUMP SYSTEM AND DUMP CHUTES AND RETRACTED AND SAFETY IAW MM 28-38-00; RESET C/B SYS, OPS NORMAL IAW MM 23-70-0; ENTERED ON DMI NR 19078 AS PER MEL 21-61-C CAT C . R & R CLIMATE CONTROL LOW SENSOR; SYS GROUND TEST NORMAL IAW MM STC ST14SCH. THIS CLEAR DMI  19078.
